# SDR CA111030004

- Difficulty date: October 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) SHORTLY AFTER T/O, THE PILOT NOTED A LOW TORQUE WARNING WHICH WAS FOLLOWED BY THE PROPELLER GOING INTO FEATHER. THE PILOT SECURED CONTROL OF THE A/C AND THEN HE SELECTED THE "MAX. CONTINUOUS" SWITCH ON THE POWER SELECTION PANEL. THE ENGINE POWER WAS RESTORED AND THE A/C WAS FLOWN BACK TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL LANDING TOOK PLACE. TROUBLESHOOTING IS ON-GOING.
